Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Overdosing on mdpv the bath salt

i think im overdosing on mdpv the bath salt ive never felt like this from it b4 i just did 300mg of white rush mdpv bath salt and 470mg of infinity mdpv bath salt in a hour and 41 min usally i only do 500 mg in a whole 18 hour period i wiegh 150 im 18 and im a male am i gonna od? plz answer asap im feel really sick to my stomach my brian feels like its melting and every joint and muscle on my body aches evreything wants to cramp when i move. is there anything i can do here at home b4 i go to a hospital and ive been using it everyday for about 4 0r 5 weeks i have a rash on my chest almost like acne and its also on my back and its spreading to my arms day by day someone plz answer quick
Asked On : Fri, 29 Apr 2011
Answers:  4 Views:  1898
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello, welcome to HCM. You should not ignore the issues and visit your doctor immediately. You are definitely having issues due to side effects of the drugs. You should stop taking them and if you find it tough should visit rehab centers. Wish you good health.
Answered: Thu, 18 Aug 2011
I find this answer helpful
  User's Response
you need to go to rehab and get some help asap......How are you still alive? you are lucky so take the lesson and get help god is giving you a second chance
Answered: Mon, 9 May 2011
General & Family Physician Dr. Tina Jacob Das's  Response
Welcome to HealthcareMagic.If you suspect you are overdosed with mdpv, then you should be soon checking it out with your physician. As, if it is actually, a overdose due to the same, the medication which is prescribed( anti-anxiety or others), has to be prescribed by your physician or in a hospital, only after thorough checkup of yours.Also you need to be constantly monitoring your blood pressure as there are chances of it going high. So i wiould suggest you to visit your physician soon.Get well soon. I try avoid such abuses again.Take care
Answered: Tue, 16 Aug 2011
I find this answer helpful
  Anonymous's Response
My dear you have a serious problem seek help immediately! even if your not going to die from the OD your habit is alarming! typical dose is a 'bump' of the salts and u are consuming an entire package, ask your self WHY then get help!!What is your heart rate it should be 70-90 bpm are u sweating? how bout pain in your chest? these are all serious consequences of this drug, be smart right now and go get checked out!
Answered: Fri, 29 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor